# SDR REXA2016081601577

- Difficulty date: August 16, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 21,608 hours, 13,546 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 865-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM RBL 9 BS 865 TO 977 HAS SEVEARL AREAS OF CORROSION.  REMOVED AND REPLACED THE SEAT TRACK IAW REO 670-53-00-343 & AMM 53-00-49-400-801 (A07).
